# SDR CA100702006

- Difficulty date: June 25, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6A67R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Line
- Condition: Cracked
- Location: Engine P3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED POWER CHANGE DURING CRUISE, THE ENGINE HAD AN UNCOMMANDED DECELERATION.  THE FLIGHT WAS DIVERTED AND THE ACFT LANDED SAFELY.  GROUND ENGINEERS FOUND A FRACTURED P3 LINE WHICH WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
